Pacific Journal of Mathematics

Duality condition and property (S).

Su Shing Chen

Article information

Source
Pacific J. Math., Volume 98, Number 2 (1982), 313-322.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734257

Mathematical Reviews number (MathSciNet)
MR650011

Zentralblatt MATH identifier
0483.53040

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15]
Secondary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15] 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Chen, Su Shing. Duality condition and property (S). Pacific J. Math. 98 (1982), no. 2, 313--322. https://projecteuclid.org/euclid.pjm/1102734257


Export citation

References

  • [1] W. Ballmann, Eining neue Resultate iber Mannigfaltigkeitennicht positiver Krim- mung, Bonner Math. Schriften. No. 113, 1978.
  • [2] M. Berger, Pincement Riemannienet pincementholomorphe, Ann. Scude, Norm. Sup. Pisa, 14 (I960), 151-159.
  • [3] A. Borel, Density properties for certain subgroups of semi-simple Lie groups with- out compact components, Ann. of Math., 72 (I960), 179-188.
  • [4] S. Chen, Complete homogeneous Riemannianmanifoldsof negative sectional curva- ture, Comm. Math. Helv., 50 (1975), 115-122.
  • [5] S. Chen and P. Eberlein, Isometry groups of simply connected manifoldsof non- positive curvature, Illinois J. Math., 24 (1980),73-103.
  • [6] P. Eberlein and B. O'Neill, Visibility manifolds, Pacific J. Math., 46 (1973), 45-109.
  • [7] P. Eberlein, Geodesic flows on negatively curved manifoldsI, Ann. of Math., 95 (1972), 492-510.
  • [8] P. Eberlein,Lattices in spaces of nonpositive curvature, Ann. of Math., I l l (1980), 435-476.
  • [9] S. Goldberg, Curvature and Homology, Academic Press, 1962.
  • [10] R. Green and H. Wu, Curvature and complex analysis, Bull. Amer. Math. Soc, 77 (1971), 1045-1049.
  • [11] R. Green and H. Wu, Function theory on manifolds which possess a pole, Lecture Notes in Math., Vol. 699, Springer-Verlag, 1979.
  • [12] E. Heintze, Mannigfaltigkeitennegativer Krmmung,Universitat Bonn, preprint.
  • [13] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, 1962.
  • [14] S. Kobayashi, Hyperbolic Manifolds, Marcel Dekker, 1970.
  • [15] S. Kobayashi, TransformationGroups in Differential Geometry, Springer-Verlag,1972.
  • [16] F. Mautner, Geodesic flows on symmetricRiemann spaces, Ann. of Math., 65 (1957), 416-431.
  • [17] G. Mostow, Some new decomposition theorems for semi-simple Lie groups, Mem. Amer. Math. Soc, 14 (1955), 31-54.
  • [18] J. A. Wolf, Spaces of Constant Curvature, 1972.